RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1992, Volume 37, Issue 4, Pages 763–820 (Mi tvp4052)  

This article is cited in 5 scientific papers (total in 5 papers)

XVI Seminar on Stability Problems of Stochastic Models




Full text: PDF file (35132 kB)

English version:
Theory of Probability and its Applications, 1993, 37:4, 707–760

Bibliographic databases:


Citation: “XVI Seminar on Stability Problems of Stochastic Models”, Teor. Veroyatnost. i Primenen., 37:4 (1992), 763–820; Theory Probab. Appl., 37:4 (1993), 707–760

Citation in format AMSBIB
\Bibitem{1}
\paper XVI Seminar on Stability Problems of Stochastic Models
\jour Teor. Veroyatnost. i Primenen.
\yr 1992
\vol 37
\issue 4
\pages 763--820
\mathnet{http://mi.mathnet.ru/tvp4052}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1210060}
\transl
\jour Theory Probab. Appl.
\yr 1993
\vol 37
\issue 4
\pages 707--760
\crossref{https://doi.org/10.1137/1137126}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4052
  • http://mi.mathnet.ru/eng/tvp/v37/i4/p763

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Megyesi Z., “Domains of geometric partial attraction of max–semistable laws: Structure, merge and almost sure limit theorems”, Journal of Theoretical Probability, 15:4 (2002), 973–1005  crossref  mathscinet  zmath  isi
    2. Gomes M.I., Canto e Castro L., Fraga Alves M.I., Pestana D., “Statistics of extremes for IID data and breakthroughs in the estimation of the extreme value index: Laurens de Haan leading contributions”, Extremes, 11:1 (2008), 3–34  crossref  mathscinet  zmath  isi
    3. Canto e Castro L., Dias S., “Asymptotic distribution of certain statistics relevant to the fitting of max-semistable models”, Portugaliae Mathematica, 66:3 (2009), 401–412  isi
    4. Canto e Castro L., Dias S., “Generalized Pickands' estimators for the tail index parameter and max-semistability”, Extremes, 14:4 (2011), 429–449  crossref  isi
    5. E. A. Savinov, “Predelnaya teorema dlya kopul preobrazovanii nezavisimosti $t$-raspredeleniya Styudenta”, Vestn. SamGU. Estestvennonauchn. ser., 2011, no. 8(89), 69–85  mathnet  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:142
    Full text:37
    First page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020